# SDR UPS06846159

- Difficulty date: January 24, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 67,854 hours, 25,446 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 EXFOLIATION CORROSION UNDER FRAME 1000 ABOVE L36 AT SITE OF REMOVED NUTPLATE.  REPAIRED FRAME AT STA 1000 L36 IAW EO DC-8 5310-11728-B.
